# SDR 2000ZZZX345

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503293
- Condition: Corroded
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  FUSELAGE TOP HAS CORROSION DAMAGE AT STA 717 BETWEEN LONGERONS L1 TO L2, LT.  REPAIRED CORROSION DAMAGE IAW WITH FINE AIRLINES EA NR G5313-10:00, SEMAN EO NR 990084 AND BOEING MESSAGE M-7200-99-08106.
